| DRUGS INDEX | MANUFACTURERS INDEX | HEALTH | ANATOMY | GEOGRAPHY | USA STATISTICS | CHINA STATISTICS | JOBS |

Maximum Strength Nytol QuickGels Softgels (Glaxosmithkline)

Custom Search
  • Indications and Usage
  • Dosage and Administration
  • Warnings
  • Drug Interactions
  • Overdosage
  • Description
  • How Supplied

    - Drugs index
    - Manufacturers
    - Feedback

  • Indication:   For relief of occasional sleeplessness.

    Directions:    Adults and children 12 years of age and over: oral dosage is one softgel (50 mg) at bedtime if needed, or as directed by a doctor.

    Warnings:    Do not give to children under 12 years of age. If sleeplessness persists continuously for more than two weeks, consult your doctor. Insomnia may be a symptom of serious underlying medical illness. Do not take this product, unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. Do not use with any other product containing diphenhydramine, including one applied topically. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting your doctor. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Keep out of reach of children.

    Drug Interactions:   Alcohol and other drugs which cause CNS depression will heighten the depressant effect of this product. Monoamine oxidase (MAO) inhibitors will prolong and intensify the anticholinergic effects of antihistamines.

    Symptoms and Treatment of Oral Overdosage:  

    In adults overdose may cause CNS depression resulting in hypnosis and coma. In children CNS hyper-excitability may follow sedation; the stimulant phase may bring tremor, delirium and convulsions. Gastrointestinal reactions may include dry mouth, appetite loss, nausea and/or vomiting. Respiratory distress and cardiovascular complications (hypotension) may be evident. Treatment includes inducing emesis and controlling symptoms.

    Active Ingredient:   Diphenhydramine Hydrochloride 50 mg per softgel.

    Inactive Ingredients:   Edible Ink, Gelatin, Glycerin, Polyethylene Glycol, Purified Water, Sorbitol.

    How Supplied:   Available in packages of 8 and 16 softgels.













    - To bookmark this page (add it to your favorites), please click the image to the left.
    - If you wish to link to this page, you can do so by referring to the URL address below this line.

    https://theodora.com/drugs/maximum_strength_nytol_quickgels_softgels_glaxosmithkline.html

    This page was last modified 30-JUN-07
    Copyright © 1995-2007 ITA all rights reserved.
    CTR070611